Daiichi Sankyo Healthcare Precoal Ace Granules 16 Packets

Daiichi Sankyo Healthcare Precoal Ace Granules 16 Packets

Daiichi Sankyo

  • $32.00
    Unit price per 
Tax included. Shipping 🚚 Worldwide Shipping.

Only 0 left!
Will not ship until

1. The action of Kakkonto extract and acetaminophen relieves various symptoms such as fever, chills, headache, and joint pain associated with colds. 2. By the action of chlorpheniramine maleate, it is effective for sneezing, runny nose, stuffy nose, etc. 3. 3. The action of dihydrocodeine phosphate reduces coughing, and the action of potassium guaiacol sulfonate makes it easier to produce sputum. 4. Prevents the consumption of vitamins B2 and C due to fever caused by colds. Please be sure to check the precautions (contraindications) for the designated second-class drugs that we handle. Please consult your pharmacist or registered distributor. Check the drug description document by PDF

Ingredients / quantity / usage Ingredients / quantity This product contains two types of granules, yellow and light brown, and contains the following ingredients in 3 packets (2.2 g per packet). doing. Kakkonto extract (dry) ・ ・ ・ 1140mg (The action of crude drugs relieves various symptoms such as fever, chills, headache, and joint pain.) Acetaminophen ・ ・ ・ 705mg (lowers fever) Relieves sore throat, headache, and joint pain.) Chlorpheniramine maleate ・ ・ ・ 7.5mg (suppresses squeezing, nasal discharge, and stuffy nose.) Dihydrocodein phosphate ・ ・ ・ 24mg (relieves coughing. ) Potassium guayacol sulfonate: 150 mg (makes it easier to cut) Anhydrous caffeine: 90 mg (relieves headaches) Riboflavin (vitamin B2): 7.5 mg (due to fever associated with colds, etc.) Replenishes depleted vitamin B2.) Ascorbic acid (vitamin C) ・ ・ ・ 300 mg (supplements depleted vitamin C due to fever caused by colds, etc.) Additives: corn starch, hydroxypropyl cellulose, silicic anhydride , Fragrance, sucrose Usage and dosage Take the following amount with water or hot water. 15 years old and over: 1 packet per dose, 3 doses per day (within 30 minutes after meals) 12 years old and under 15 years old: 2/3 packets per dose, 3 doses per day (after meals) (Within 30 minutes if possible) Under 12 years old ... Do not take. (1) Please strictly observe the usage and dosage. (2) If you want to take it to children over 12 years old, please take it under the guidance and supervision of their parents. Formulation / shape Fine granules / granules

Efficacy Indications of cold symptoms (snot, stuffy nose, sneezing, sore throat, cough, chills, chills, fever, headache, joint pain, muscle pain) Mitigation

Precautions for use Precautions for use (If you do not follow these precautions, your current symptoms may worsen and side effects / accidents may occur easily.) 1. Do not take the following people (1) People who have had allergic symptoms due to this drug (2) People who have had asthma after taking this drug or other cold medicines or antipyretic analgesics 2 .. Do not use any of the following medicines while taking this drug: Other cold medicines, antipyretic analgesics, sedatives, antitussive expectorants, oral medicines containing antihistamines (oral medicine for rhinitis, vehicle sickness medicine, Drugs for allergies) 3. After taking this medicine, do not operate the vehicle or machinery. (Drowsiness may occur) 4. Do not drink alcohol when taking. 5. Please do not use it continuously for a long time. Consultation points for use 1. The following people, please consult your doctor, pharmacist or registered distributor before taking. (1) People who are treated by a doctor or dentist (2) Pregnant women or people who are thought to be pregnant (3) Elderly people (4) People who have had allergic symptoms due to drugs (5) Persons with the following symptoms High fever, difficulty urinating (6) Persons with the following diagnosis Thyroid dysfunction, diabetes, heart disease, hypertension, liver disease, kidney disease, gastric / duodenal ulcer, glaucoma, respiratory dysfunction, obstructive Sleep apnea syndrome, obesity 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult your doctor, pharmacist or registered distributor with this document. Related parts: Symptoms Skin: Rash / redness, itch, swelling Digestive organs: Nausea / vomiting, loss of appetite Psychoneurological system: Dizziness Urinary organs: Dysuria Others: Excessive decrease in body temperature

JAN: 4987195595862


We Also Recommend